# SDR ASAA2023022842340

- Difficulty date: February 28, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,488 hours, 15,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SURROUND FWD SHIELD HAS CORROSION.TIPR833K. GROUNDED - YES. REMOVED CORROSION FROM THE AFT PIT DOOR SURROUND FWD SHIELD PER B737-800 SRM 53-60-15-1A-1.2.A. ORIG THICKNESS IS .050" PER B737-800 SRM 53-60-15-0I-1 TABLE 4. REMOVED .020", REMAINING THICKNESS IS .030" AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-60-15-1A-1.4.H.(2). REMOVED AND REPLACED AFT PIT DOOR SURROUND FWD SHIELD PN: 146A8127-12 PO: 1054886.5 IAW B737-800 SRM 51-40-02 & SRM 51-40-05.
